Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Limit sets and regions of discontinuity of Teichmüller modular groups


Author: Ege Fujikawa
Journal: Proc. Amer. Math. Soc. 132 (2004), 117-126
MSC (2000): Primary 30F60; Secondary 30C62
Published electronically: February 28, 2003
MathSciNet review: 2021254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a Riemann surface of infinite type, the Teichmüller modular group does not act properly discontinuously on the Teichmüller space, in general. As an analogy to the theory of Kleinian groups, we divide the Teichmüller space into the limit set and the region of discontinuity for the Teichmüller modular group, and observe their properties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30F60, 30C62

Retrieve articles in all journals with MSC (2000): 30F60, 30C62


Additional Information

Ege Fujikawa
Affiliation: Department of Mathematics, Tokyo Institute of Technology, Oh-okayama Meguro-ku Tokyo 152-8551, Japan
Email: fujikawa@math.titech.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06988-0
PII: S 0002-9939(03)06988-0
Keywords: Infinite dimensional Teichm\"uller space, Teichm\"uller modular groups, hyperbolic geometry
Received by editor(s): August 12, 2002
Published electronically: February 28, 2003
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2003 American Mathematical Society